Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 110, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 25, 2017, 1:25 PM CDT for Holmes County, Yazoo County, Mississippi. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2017, 1:25 PM CDT (18:25 UTC)
- Expired
- Mar 25, 2017, 2:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Holmes County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 1:37 PM CDT | TSTM WND DMG | Benton, MS | MULTIPLE LARGE TREE LIMBS DOWN AT THE BENTON COUNTRY CLUB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 233 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
351
WUUS54 KJAN 251825
SVRJAN
MSC051-163-251915-
/O.NEW.KJAN.SV.W.0110.170325T1825Z-170325T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
125 PM CDT SAT MAR 25 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Holmes County in central Mississippi...
Northeastern Yazoo County in central Mississippi...
* Until 215 PM CDT
* At 124 PM CDT, a severe thunderstorm was located near Little Yazoo,
or near Yazoo City, moving northeast at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Benton around 135 PM CDT.
Coxburg and Tolarville around 150 PM CDT.
Ebenezer around 155 PM CDT.
Brozville around 200 PM CDT.
Franklin around 205 PM CDT.
Other locations impacted by this severe thunderstorm include Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 3298 8988 3298 8989 3278 9021 3292 9043
3315 9019
TIME...MOT...LOC 1824Z 223DEG 35KT 3278 9035
HAIL...1.75IN
WIND...60MPH
$$
171 follow-up statement
677
WWUS54 KJAN 251859
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
159 PM CDT SAT MAR 25 2017
MSC051-163-251915-
/O.CON.KJAN.SV.W.0110.000000T0000Z-170325T1915Z/
Holmes MS-Yazoo MS-
159 PM CDT SAT MAR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN HOLMES AND NORTHEASTERN YAZOO COUNTIES...
At 159 PM CDT, a severe thunderstorm was located near Franklin, or 10
miles southwest of Durant, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Goodman around 205 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3298 8988 3298 8989 3278 9021 3286 9033
3308 9007
TIME...MOT...LOC 1859Z 238DEG 37KT 3298 9000
HAIL...1.00IN
WIND...60MPH
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:11 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Mar 25, 12:11 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1211 PM CDT Sat Mar 25 2017 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Ceilings will rise to VFR during the afternoon, but isolated thunderstorms will still pose a risk of lower ceilings and visibilities at impacted TAF sites. While the majority of the rain will move east of the area tonight, low clouds and fog will develop by late evening and be responsible for MVFR/IFR conditions, especially after midnight. Conditions will improve back to VFR by 26/15Z./26/ && .DISCUSSION... Squall line about to exit CWA at the moment, but other convection beginning to fire west of the river. This should be the trend for the rest of the day as areas behind the convective line clear and begin destablizing where the sun can get on the ground. Latest HRRR showing convection refiring around the I55 corridor around noon and intensifying the further east it gets. Will update the HWO to reflect best severe threat in the east for later this afternoon./26/ Prior discussion below: Sunrise update: Did some tweaks to the forecast to speed up timing of main north to south oriented band of convection progressing from the I-55 corridor (where it is currently) to mainly east of the CWA by early afternoon. Still expecting at least some showers and storms to form in the wake of the main line as we go through the late morning and into the afternoon hours. Severe thunderstorm watch #84 was canceled an hour or two ago and the current main band of convection is sub-severe, although it certainly has potential to re-intensify over eastern portions of MS later this morning. Of course any storms later today in the wake of the main band of convection will have access to more instability and could also be severe. /BB/ Previous Main Discussion: The squall line of thunderstorms we have been monitoring all night currently extends roughly from GWO...to TVR...to HEZ and continues to press east (albeit a little more slowly than before). Noticeable lack of bowing segments (and associated severe warnings) in our region at present is due to instability decreasing toward the heart of the region, as was anticipated. Latest consensus of hi resolution model guidance suggests after this squall line pushes past the I-55 corridor after sunrise some heating (and thus boosted instability) over eastern MS could re- invigorate the line before largely clearing east of our region in the 2 to 4 pm time range window. The main risk with any of these severe storms in this time range will be damaging wind gusts and hail, although there should still be enough low level shear to not totally discount the prospect of a tornado. Of course there is still uncertainty on whether a surface trough lying back west of the current squall line will have enough atmospheric fuel to trigger an additional severe storm threat midday through early evening along and east of the MS River in the wake of the exiting squall line. Latest consensus is now suggesting odds of more than a few potent cells in the wake of main squall line is not overly high, but if any isolated cells do gain considerable strength and organization they may contain a greater hail threat due to steeper lapse rates aloft moving in from the west. The current severe weather threat advertised by the storm prediction center kind of hinges on potential for more cells developing in the wake of the main line and, considering trends, the main risks may be focused further east with the next update from them. For now we will try to relay subtleties of timing and uncertainty in the HWO/graphics. By this evening we expect isolated to scattered showers and at least a few storms to be streaming from southwest to northeast over central and southeastern areas as main upper lift departs but a lingering boundary drifts down into these areas and provides a triggering mechanism. Confidence is high any remaining strong storms after sunset should be decreasing in intensity before midnight. This stream of a bit of convection could continue into Sunday morning in these areas before stopping as short wave ridging moves back into the Lower Mississippi Valley. Otherwise, Sunday should feature scattered clouds and sun with much warmer temperatures. On Sunday night a few showers and a stray storms could again form, mainly late, in northern to far western zones as the next disturbance in the active pattern approaches from the west. This next disturbance looks to arrive during the day Monday with associated surface low pressure and frontal features mainly focused north of our region. Despite the latter, we do expect a good deal of thunderstorm activity to develop across our region midday through early evening owing to at least moderate instability (MLCAPE values of 1500+ j/kg) manifesting from surface warmth and steep atmospheric lapse rates. Wind shear will be moderate at best, but should be sufficient for supercell structures and perhaps convective line segments with damaging wind gusts. It is hard to completely rule out a tornado but convective threats on Monday should mainly be hail and high winds (and there are some signals of hail to golf ball size or greater could be in the cards with some storms, at least in the northern half of zones). The Storm Prediction Center currently is advertising a slight risk of severe thunderstorms for central and northern zones and there is decent chance this risk could be upgraded for some spots in later outlooks. Only lingering and sub-severe convection is anticipated after Monday evening and, once again, no big cold front will be coming through to stabilize the atmosphere. A good deal of Tuesday into Wednesday will likely pass with only insignificant precipitation as we will be in between systems. However, the break from the active train of southern stream systems will not last long and a big chunk of energy should be pushing into the region again by late Wednesday or early Thursday. The associated frontal system with this system will probably pass closer to our region this time and impart more lift and wind shear on the atmosphere. Instability could reach the moderate range (depending on timing) and the potential juxtaposition of this instability and decent wind shear is concerning. Currently we are advertising good chances for thunderstorms late Wednesday through Thursday night, however due to timing uncertainties and being in the long range of the forecast we are still holding off on mentioning a risk of severe weather at this juncture. Expect the HWO/graphics to probably begin including a risk of severe storms in this time range once the mentioned timing uncertainties can be ironed out. Otherwise, in the wake of this system there could be one, maybe two, days of relatively quite weather before the next big weather maker arrives on our doorstep during next weekend. /BB/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 71 60 82 63 / 56 40 10 9 Meridian 70 61 83 63 / 75 51 21 9 Vicksburg 74 57 84 63 / 66 8 5 10 Hattiesburg 71 63 84 64 / 75 35 18 11 Natchez 75 60 84 64 / 57 21 6 10 Greenville 71 52 80 62 / 23 3 4 17 Greenwood 69 58 79 61 / 76 16 5 13 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Mar 25, 10:41 AM CDT, 2 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1041 AM CDT Sat Mar 25 2017 ARZ074-LAZ007-261545- Ashley-Morehouse- 1041 AM CDT Sat Mar 25 2017 This hazardous weather outlook is for portions of southeast Arkansas, and northeast Louisiana. .DAY ONE...The rest of Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms are possible on Monday, mainly in the midday through late evening hours. The primary risks will be large hail and damaging wind gusts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Monday. ARZ075-LAZ008-009-015-016-023>026-MSZ018-019-025>030-032>037- 040>044-047>050-053>055-059>063-261545- Chicot-West Carroll-East Carroll-Richland-Madison LA-Franklin LA- Catahoula-Tensas-Concordia-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake- Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Jefferson- Adams-Franklin MS-Lincoln-Lawrence- 1041 AM CDT Sat Mar 25 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of today Isolated severe thunderstorms will be possible through mid afternoon with the main threats from any severe storms being damaging wind gusts and hail up to the size of quarters. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms are possible on Monday, mainly in the midday through late evening hours. The primary risks will be large hail and damaging wind gusts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today and Monday. MSZ031-038-039-045-046-051-052-056>058-064>066-072>074-261545- Lowndes-Winston-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith- Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- 1041 AM CDT Sat Mar 25 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, northeast Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of today Severe thunderstorms will be possible this afternoon. The primary risks from severe thunderstorms to be damaging wind gusts and hail. A tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms are possible on Monday, mainly in the midday through late evening hours, especially north of the Highway 84 corridor. The primary risks will be large hail and damaging wind gusts. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of today and Monday. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Mar 25, 10:10 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
1010 AM CDT SAT MAR 25 2017
MSZ074-251545-
Forrest MS-
1010 AM CDT SAT MAR 25 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORREST COUNTY UNTIL
1045 AM CDT...
At 1010 AM CDT, Meteorologists were tracking a strong thunderstorm
over Mclaurin, or 9 miles southeast of Hattiesburg, moving northeast
at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sunrise around 1020 AM CDT.
Macedonia around 1025 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3098 8934 3117 8935 3123 8935 3141 8915
3104 8915
TIME...MOT...LOC 1510Z 228DEG 39KT 3119 8924
17Special weather statement, Mar 25, 10:15 AM CDT, 3 hours 10 minutes before
Special Weather Statement National Weather Service Jackson MS 1015 AM CDT SAT MAR 25 2017 MSZ066-251545- Jones MS- 1015 AM CDT SAT MAR 25 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES COUNTY UNTIL 1045 AM CDT... At 1014 AM CDT, Meteorologists were tracking a strong thunderstorm over Ovett, or 12 miles north of Richton, moving northeast at 45 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Mill Creek around 1030 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && LAT...LON 3179 8894 3143 8894 3143 8916 TIME...MOT...LOC 1514Z 228DEG 39KT 3152 8900 17
Local storm report, Mar 25, 10:23 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 AM CDT SAT MAR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG ISOLA 33.26N 90.59W
03/25/2017 HUMPHREYS MS PUBLIC
LARGE TREE DOWN CROSSING A ROAD. REPORTED VIA SOCIAL
MEDIA.
&&Special weather statement, Mar 25, 11:01 AM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
1101 AM CDT SAT MAR 25 2017
MSZ074-251630-
Forrest MS-
1101 AM CDT SAT MAR 25 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 1130 AM CDT...
At 1101 AM CDT, Meteorologists were tracking a strong thunderstorm
over Brooklyn, or 15 miles northwest of Wiggins, moving northeast at
35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Mclaurin around 1110 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3104 8935 3108 8935 3134 8915 3100 8915
3100 8914 3094 8921
TIME...MOT...LOC 1601Z 219DEG 30KT 3106 8924
17Special weather statement, Mar 25, 12:48 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
1248 PM CDT SAT MAR 25 2017
MSZ042-251815-
Yazoo MS-
1248 PM CDT SAT MAR 25 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN YAZOO COUNTY UNTIL 115
PM CDT...
At 1248 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northwest of Phoenix, or 12 miles east of Valley Park, moving
northeast at 40 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Tinsley around 105 PM CDT.
Other locations impacted by this storm include Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3276 9069 3277 9070 3292 9059 3289 9053
3285 9049 3278 9029 3254 9061 3255 9065
3259 9066 3259 9069 3262 9069 3262 9072
3263 9069 3266 9073 3269 9071 3269 9070
3267 9070 3266 9068 3269 9066 3272 9074
TIME...MOT...LOC 1748Z 220DEG 33KT 3266 9065
17Local storm report, Mar 25, 12:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1258 PM CDT SAT MAR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 AM TSTM WND DMG PARCHMAN 33.92N 90.50W
03/25/2017 SUNFLOWER MS EMERGENCY MNGR
EM REPORTS ROOF DAMAGE TO A BUILDING, 4 LIGHT POLES
SNAPPED, A FENCE AND SEVERAL SIGNS BLOWN DOWN, UTILITY
TRAILERS OVERTURNED, AND WINDOWS BLOWN OUT OF SEVERAL
VEHICLES.
&&
GRGThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:05 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 40 min |
| Mar 25, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 49 min |
| Mar 25, 3:01 AM CDT | Special Weather Statement | JAN | Sharkey | 44 min |
| Mar 25, 3:10 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 50 min |
| Mar 25, 3:25 AM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Warren | 50 min |
| Mar 25, 4:02 AM CDT | Special Weather Statement | JAN | Adams, Claiborne, Jefferson | 58 min |
| Mar 25, 4:20 AM CDT | Special Weather Statement | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 55 min |
| Mar 25, 4:46 AM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Hinds, Warren | 59 min |
| Mar 25, 4:56 AM CDT | Special Weather Statement | JAN | Holmes, Madison, Yazoo | 64 min |
| Mar 25, 6:08 AM CDT | Special Weather Statement | JAN | Montgomery, Webster | 37 min |
| Mar 25, 6:12 AM CDT | Special Weather Statement | JAN | Leake, Madison, Rankin | 48 min |
| Mar 25, 7:24 AM CDT | Special Weather Statement | JAN | Choctaw, Oktibbeha, Winston | 51 min |
| Mar 25, 7:34 AM CDT | Special Weather Statement | JAN | Neshoba, Newton, Scott | 56 min |
| Mar 25, 10:01 AM CDT | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale | 29 min |
| Mar 25, 10:10 AM CDT | Special Weather Statement | JAN | Forrest | 35 min |
| Mar 25, 10:15 AM CDT | Special Weather Statement | JAN | Jones | 30 min |
| Mar 25, 11:01 AM CDT | Special Weather Statement | JAN | Forrest | 29 min |
| Mar 25, 12:48 PM CDT | Special Weather Statement | JAN | Yazoo | 27 min |
| Mar 25, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 50 min |
| Mar 25, 1:40 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Mar 25, 1:56 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 49 min |
| Mar 25, 2:10 PM CDT | Special Weather Statement | JAN | Hinds | 35 min |
| Mar 25, 2:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 17 min |
| Mar 25, 2:32 PM CDT | Special Weather Statement | JAN | Attala | 28 min |
| Mar 25, 2:49 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Mar 25, 3:43 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Mar 25, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Mar 25, 3:55 PM CDT | Special Weather Statement | JAN | Madison | 35 min |
| Mar 25, 4:21 PM CDT | Special Weather Statement | JAN | Leake | 24 min |
| Mar 25, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 16 min |
| Mar 25, 4:32 PM CDT | Special Weather Statement | JAN | Winston | 28 min |
| Mar 25, 5:21 PM CDT | Special Weather Statement | JAN | Madison | 24 min |
| Mar 25, 5:43 PM CDT | Special Weather Statement | JAN | Warren | 32 min |
| Mar 25, 5:48 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 42 min |
| Mar 25, 6:20 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 40 min |
| Mar 25, 6:51 PM CDT | Special Weather Statement | JAN | Holmes | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.